# SDR A6WA200640366

- Difficulty date: October 3, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEFT FLAP LOWER SKIN HAS DENT WITH GOUGE LOCATED 3.75 INCH FROM INBOARD EDGE AND 8.5 INCH FORWARD OF T/E MEASURES 2 INCHES BY 2 INCHES BY .098 INCH DEEP.  REPAIRED LEFT INBOARD FLAP LOWER SKIN BY INSTALLING EXTERNAL DOUBLER IAW BSC EO 601R-57-9969.  (M)
